# SDR ORJA97188

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- Engine: Pwa JT8*
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Line
- Part number: S0013540196
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO NR 2 ENGINE NOT PRODUCING NORMAL CLIMB POWER.  LARGE SPLIT IN EPR WITH ALL OTHER INDICATIONS NORMAL.  FOUND PT2 FLEX LINE FROM APRON TO BULKHEAD WITH INTERNAL LEAK.  MAINTENANCE REQUEST FOR CHECK FLIGHT TO FL330 TO VERIFY FIX OF CHRONIC PROBLEM.  (M)
